# SDR CKSA98045

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION.  CORROSION ON INTERNAL SKIN AT UPPER FWD CORNER OF C-2 DOOR CUTOUT BS 1850.  REMOVED CORROSION IAW B747 SRM 51-10-1.  PERFORMED ULTRASONIC THICKNESS CHECK, MINIMUM NOMINAL THICKNESS .135. CORROSION FOUND TO BE OUT OF LIMITS IAW B747 SRM 53-30-01.  INSTALLED REPAIR PARTS PER B747 SRM 51-30-02 AND AIA/E/2735.  CORROSION TASK CARD NUMBER C53-110-01 PART 3 OF 5.  NON-ROUTINE TASK CARD NUMBER 12735.
